# SDR GLBA2014102400461

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 34,060 hours, 34,329 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Linkage
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT THAT THE COCKPIT DV WINDOW IS DIFFICULT TO OPEN.  ADJUSTED THE WINDOW LINKAGE IAW EMM 56-11-05, WINDOW OPERATIONS CHECKED GOOD.
